# SDR ASAA2016031515943

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,413 hours, 7,044 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC WOULD NOT SELECT TO POWER OR ALLOW MANUAL SELECTION OF TO POWER.  ACFT GROUNDED.  RESET FMCS COMPUTER 1 AND 2 CB'S, REF FIM TASK 34-61, TASK 836 AND ACARS CMU-1 AND CMU/ACARS DC C/B'S REF FIM TASK 23-27, TASK 815. NO HELP.  FOUND TAT TEMP NOT DISPLAYING AND PROBE HEAT A AND B ON. TURNED OFF PROBE HEAT, TAT DISPLAYED AFTER SEVERAL MINUTES AND FMC POWER SELECTIONS DISPLAYED NORMALLY.
